# SDR MASA20220117050

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: MM67035152011
- Condition: None
- Location: 21 Lh Btwn Fs112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE STRINGER 21LH, BETWEEN FS 1126-FS1144 WAS FOUND WITH A SMALL NICK ON THE EDGE OF THE STRINGER, OUTBOARD OF THE ATTACHING FASTENERS. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-61-01-001-004-A02 STRUCTURAL ID. 
8) CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-61-01-101-004-A0Z ALLOWABLE DAMAGE. "
